Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 150, NWS Jacksonville, FL

July 3, 2012Atkinson County, Clinch County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 3, 2012, 8:03 PM EDT for Atkinson County, Clinch County, Ware County, Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2012, 8:03 PM EDT (00:03 UTC)
Expired
Jul 3, 2012, 8:45 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Atkinson County, GA, Clinch County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Jul 3, 8:05 PM EDTHAIL 1Se Axson, GAPUBLIC REPORT OF HAIL UP TO QUARTER SIZE...ACCOMPANIED BY GUSTY WINDS...AT A CONVENIENCE STORE NEAR AXSON. TIME OF EVENT BASED ON RADAR IMAGERY.
Jul 3, 8:08 PM EDTTSTM WND DMGAxson, GATREES REPORTED DOWN ACROSS THE ROAD IN AXSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2259 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WUUS52 KJAX 040003
SVRJAX
GAC003-065-299-040045-
/O.NEW.KJAX.SV.W.0150.120704T0003Z-120704T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EDT TUE JUL 3 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WARE COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN ATKINSON COUNTY IN SOUTHEAST GEORGIA
  NORTHERN CLINCH COUNTY IN SOUTHEAST GEORGIA

* UNTIL 845 PM EDT

* AT 803 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTH OF COGDELL...OR 8 MILES SOUTHEAST OF
  PEARSON...AND MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANOR
  AND COGDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3109 8256 3107 8285 3132 8286 3135 8265
TIME...MOT...LOC 0003Z 350DEG 5KT 3124 8273

$$

SHASHY
1 follow-up statement
693 
WWUS52 KJAX 040014
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
814 PM EDT TUE JUL 3 2012

GAC003-065-299-040045-
/O.CON.KJAX.SV.W.0150.000000T0000Z-120704T0045Z/
WARE GA-ATKINSON GA-CLINCH GA-
814 PM EDT TUE JUL 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN CLINCH...SOUTHEASTERN ATKINSON AND WESTERN WARE
COUNTIES...

AT 814 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
AXSON...OR 8 MILES SOUTHEAST OF PEARSON. THIS STORM WAS NEARLY
STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AXSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 3119 8259 3115 8258 3112 8285 3129 8285
      3133 8281 3135 8265
TIME...MOT...LOC 0014Z 097DEG 1KT 3125 8274

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:18 PM EDT, 6 hours 45 minutes earlier.

Area forecast discussion, Jul 3, 1:18 PM EDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
118 PM EDT TUE JUL 3 2012

...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS...

.SHORT TERM /TONIGHT THROUGH INDEPENDENCE DAY/...
A WEAK PRESSURE PATTERN WILL CONTINUE THROUGH INDEPENDENCE DAY. SMALL
SCALE BOUNDARY/SEABREEZE INTERACTIONS AND STRONG HEATING WILL RESULT
IN SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND ONCE AGAIN
TOMORROW AFTN. LATEST HIGH RESOLUTION MODELS AND THE 12Z NAM POINT
TO A FLORIDA EMPHASIS FOR MOST OF THE CONVECTION...SO WILL USE POPS
RANGING FROM 25-35 PERCENT ACROSS SE GA...TO 35 TO 50 PERCENT
ACROSS NE FL. PROFILES INDICATE TO SOME POSSIBILITY OF A FEW STRONG
STORMS WITH GUSTY WINDS THIS AFTN/EVENING. TEMPERATURES WILL REMAIN
ABOVE NORMAL...WITH LOWS TNGT IN THE LOWER/MID 70S...WITH HIGHS ON
INDEPENDENCE DAY IN THE LOWER/MID 90S. DEWPOINT VALUES WILL REMAIN
LOW ENOUGH FOR HEAT INDICES TO STAY BELOW ADVISORY CRITERIA.

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A 500H RIDGE OF HIGH PRESSURE WILL CONTINUE OVER THE SOUTHERN UNITED
STATES THROUGH THE WEEKEND...YIELDING HOT CONDITIONS AND MAINLY
DIURNALLY DRIVEN CONVECTION. THIS PATTERN BEGINS TO BREAK INTO
NEXT WEEK...AS AN UPPER TROUGH IS EXPECTED TO SET UP ALONG THE
EAST COAST. WITH THIS PATTERN WOULD EXPECT THE POTENTIAL FOR MORE
ORGANIZED CONVECTION.

&&

.AVIATION...
AN UNSTABLE AIRMASS OVER THE REGION THIS AFTERNOON IS EXPECTED TO
RESULT IN THE PRODUCTION OF SCATTERED THUNDERSTORMS. STORMS ARE
THEN EXPECTED TO LINGER INTO THIS EVENING...DISSIPATING AFTER
SUNSET. IN GENERAL PREVAILING VFR CONDITIONS ARE FORECAST FOR AREA
TERMINALS THIS 18Z PERIOD. THE EXCEPTIONS WILL BE LIGHT FOG AT
KVQQ/KGNV OVERNIGHT...AND IN AND NEAR ANY STORMS THIS AFTERNOON
AND EVENING.

&&

.MARINE...
S/SW FLOW WILL CONTINUE INTO THE WEEKEND...WITH WIND SPEEDS GENERALLY
REMAINING UNDER SCEC CRITERIA. A FEW STRONGER NOCTURNAL SWLY SURGES
APPROACHING SCEC WILL BE POSSIBLE.

RIP CURRENTS: LOW RISK THROUGH THURSDAY.

&&

.FIRE WEATHER...
A FAIRLY PERSISTENT WEATHER PATTERN IS EXPECTED TO CONTINUE THIS
WEEK...WITH AN UPPER RIDGE OF HIGH PRESSURE REMAINING OVER THE
SOUTHERN UNITED STATES. THIS WILL RESULT IN HOT CONDITIONS...WITH
AFTERNOON INSTABILITY PRODUCING SCATTERED SHOWERS AND STORMS.
HUMIDITY LEVELS ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES INTO
EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  94  74  94 /  30  30  30  30
SSI  79  90  77  92 /  30  30  20  20
JAX  74  95  73  93 /  30  30  20  20
SGJ  76  92  74  91 /  30  30  20  20
GNV  70  93  71  92 /  30  40  20  20
OCF  70  92  71  92 /  30  40  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ALLEN/STRUBLE/WALKER
Hazardous weather outlook, Jul 3, 7:27 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
727 PM EDT TUE JUL 3 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-040930-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
727 PM EDT TUE JUL 3 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND
SANTA FE RIVER...

...SCATTERED EVENING STORMS...

.DAY ONE...TONIGHT...

HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS
RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES.

MODERATE FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN
PORTIONS OF COLUMBIA AND HAMILTON COUNTIES.

MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF
ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION
COUNTIES.

SCATTERED EVENING THUNDERSTORMS ARE EXPECTED MAINLY OVER THE
NORTHERN PARTS OF THE AREA. THE BEST COVERAGE OF STORMS ARE EXPECTED
TO BE BETWEEN OVER SOUTHEAST GEORGIA THIS EVENING. SOME OF THESE
STORMS WILL BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO
FREQUENT CLOUD TO GROUND LIGHTNING. DUE TO THE LIGHT STEERING FLOW...
THE STORMS WILL BE SLOW MOVERS AND CAPABLE OF LOCALLY HEAVY RAINFALL
IN EXCESS OF 2 INCHES IN SOME SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
FORECAST EACH DAY. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING
WILL BE THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS
ARE REQUESTED TO ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/ARS

In the hours before

Special weather statement, Jul 3, 6:14 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT TUE JUL 3 2012

FLZ022-032300-
COLUMBIA-
614 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM
EDT...

AT 615 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES NORTHEAST OF SUWANNEE VALLEY...
OR 12 MILES NORTHEAST OF WHITE SPRINGS...MOVING SOUTHEAST AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUWANNEE
VALLEY AND WINFIELD THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3033 8273 3032 8272 3033 8269 3036 8268
      3039 8265 3043 8265 3045 8267 3046 8267
      3056 8250 3027 8247 3021 8273
TIME...MOT...LOC 2215Z 320DEG 3KT 3041 8258

STRUBLE
Special weather statement, Jul 3, 6:19 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
619 PM EDT TUE JUL 3 2012

GAZ132-032245-
COFFEE-
619 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
COFFEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM
EDT...

AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF PRIDGEN...OR 8 MILES
NORTH OF AMBROSE...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND PRIDGEN...BROXTON AND AMBROSE THROUGH 645 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8285 3156 8287 3156 8306 3161 8306
      3164 8302 3166 8302 3167 8300 3177 8300
      3179 8299
TIME...MOT...LOC 2220Z 002DEG 2KT 3171 8301

STRUBLE
Special weather statement, Jul 3, 6:32 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EDT TUE JUL 3 2012

FLZ024-GAZ164>166-032300-
CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
632 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME EASTERN
CHARLTON...SOUTHWESTERN CAMDEN AND EXTREME NORTHERN NASSAU COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM EDT...

AT 632 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF KINGS FERRY...OR 5 MILES
WEST OF KINGSLAND...MOVING NORTHWEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLAND...KINGS FERRY...
WOODBINE AND COLESBURG THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3091 8193 3098 8169 3076 8161 3076 8189
TIME...MOT...LOC 2232Z 151DEG 3KT 3080 8176

STRUBLE
Special weather statement, Jul 3, 7:37 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT TUE JUL 3 2012

GAZ132-133-040000-
COFFEE-JEFF DAVIS-
737 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHWESTERN JEFF DAVIS AND NORTHWESTERN COFFEE COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 800 PM EDT...

AT 737 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF PRIDGEN...OR 5
MILES NORTHEAST OF AMBROSE...STATIONARY. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND AMBROSE...PRIDGEN AND BROXTON THROUGH
800 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3155 8279 3156 8306 3161 8306 3164 8302
      3166 8302 3167 8300 3176 8300 3180 8282
TIME...MOT...LOC 2337Z 264DEG 1KT 3166 8297

SHASHY
Special weather statement, Jul 3, 7:56 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
756 PM EDT TUE JUL 3 2012

GAZ132-149-150-163-040045-
ATKINSON-CLINCH-COFFEE-WARE-
756 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...EASTERN ATKINSON...EXTREME NORTHERN CLINCH AND SOUTHEASTERN
COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 845 PM
EDT...

AT 756 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER AXSON...OR 7 MILES EAST OF
PEARSON...STATIONARY. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS
AROUND COGDELL...AXSON...MILLWOOD AND BICKLEY THROUGH 845 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3147 8267 3145 8260 3129 8251 3115 8274
      3120 8280 3127 8288
TIME...MOT...LOC 2356Z 227DEG 2KT 3128 8273

SHASHY
Special weather statement, Jul 3, 8:01 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
801 PM EDT TUE JUL 3 2012

GAZ132-133-135-040045-
APPLING-COFFEE-JEFF DAVIS-
801 PM EDT TUE JUL 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
NORTHWESTERN APPLING AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 845 PM EDT...

AT 801 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW
STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM 2 MILES
NORTH OF PLANT HATCH TO 8 MILES NORTHWEST OF SNIPESVILLE...MOVING
SOUTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND PLANT HATCH...HAZLEHURST...SNIPESVILLE...GRAHAM...PINE
GROVE...DENTON AND BAXLEY THROUGH 845 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3196 8241 3197 8239 3194 8233 3194 8228
      3193 8224 3176 8224 3169 8283 3179 8291
      3179 8287 3186 8278 3196 8252 3195 8250
      3198 8248
TIME...MOT...LOC 0001Z 000DEG 7KT 3195 8235 3182 8285

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:01 PM EDTSpecial Weather StatementJAXJeff Davis44 min
Jul 3, 8:10 PM EDTAreal Flood AdvisoryJAXCoffee2 hr
Jul 3, 8:24 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis41 min
Jul 3, 8:46 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware44 min
Jul 3, 8:49 PM EDTAreal Flood AdvisoryJAXAtkinson, Coffee, Ware116 min
Jul 3, 9:10 PM EDTSpecial Weather StatementJAXBacon35 min
Jul 3, 9:20 PM EDTAreal Flood AdvisoryJAXAtkinson, Bacon, Coffee, Ware115 min
Jul 3, 9:23 PM EDTSpecial Weather StatementJAXAtkinson37 min
Jul 4, 7:56 PM EDTSpecial Weather StatementJAXCamden34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.